Optimal control of the viscous weakly dispersive Benjamin-Bona-Mahony equation
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1185-1199
https://doi.org/10.4134/BKMS.2015.52.4.1185
Published online July 31, 2015
Lei Zhang and Bin Liu
Huazhong University of Science and Technology, Huazhong University of Science and Technology
Abstract : This paper is concerned with the optimal control problem for the viscous weakly dispersive Benjamin-Bona-Mahony (BBM) equation. We prove the existence and uniqueness of weak solution to the equation. The optimal control problem for the viscous weakly dispersive BBM equation is introduced, and then the existence of optimal control to the problem is proved.
Keywords : viscous weakly dispersive, BBM equation, existence, optimal control
MSC numbers : 35D40, 35Q53, 49J20, 49L25, 93C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd